# SDR SWIA200616066

- Difficulty date: January 2, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 12,064 hours, 9,373 cycles
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO SLC THRU 12,000 FT, APPROX NOTICED CAPTAIN'S SIDE WINDOW WAS CRACKED.  REPLACED LT SIDE WINDOW IAW MM 56-12-01, PN OFF NP-139322-5; SN OFF 02131R5990.
